links

Author Details

Alquran, Marwan, Jordan University of Science and Technology, Jordan

  • Vol 12, No 3 (2014): December - Articles
    An Improved Approximate Solutions to Nonlinear Partial Differential Equations Using Differential Transform Method and Adomian Decomposition Method
    Abstract  PDF


Copyright 2017 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|